I have been taking Plavix for 9 years after having an MRI scan which showed some old scarring. The scan was a result of my having an adverse effect to Zyban which I had been taking for about 10 days to stop smoking. The adverse effect was retrograde amnesia which I suffered for about 4 hours. Prior to this incident I had always considered myself in good health and do not remember having a stroke and have definely never had a heart attack. I exercise regularly, do not smoke or drink. Do you think I should have been reassessed and not been given repeat prescriptions all these years without a checkup?
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 8 Sep 2010 • 1 answer
Posted 27 Dec 2010 • 3 answers
Posted 30 Dec 2011 • 1 answer
Posted 2 Mar 2015 • 2 answers